MathSciNet Relay Station
MathSciNet bibliographic data
MR1097338 58F10 (28D05 54H20 58F08)
Chen, Liang; Li, Shi Hai Shadowing property for inverse limit spaces. Proc. Amer. Math. Soc. 115 (1992), no. 2, 573–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement